Jump to content

Laura123

Junior Member
  • Content Count

    38
  • Joined

  • Last visited

About Laura123

  • Rank
    Newbie

Profile Information

  • Gender
    Female

Recent Profile Visitors

396 profile views
  1. Good to hear, Nojoy. Spacegay, are you taking any other medications with the Wellbutrin? How are you doing now? Any answers for what's going on?
  2. Yes, I've had the memory issues happen while taking Paxil. I would wake up and not know what day it was. Or I'd think it was a different day than it really was. And like you mentioned, not remembering things. I could be traveling in a car and forget where we were. I started Wellbutrin after being on Paxil for 6 months. And it took awhile, but the Wellbutrin helped me to know what day it was at least. I still do experience a foggy brain, but don't know if it is from the Wellbutrin or the paxil. It wouldn't hurt to ask your doctor about it. I think it is a perfectly legitimate concern.
  3. So glad you mentioned brain fog. It’s something I’ve struggled with for a long time. When I lowered my Wellbutrin dose a few months ago from 300 to 200, thinking it was too strong, the brain drag/fog was the first thing to emerge. I had been on the 300 dose for 4 months up to that point. After 6 weeks on 200 I increased it back to 300. Have now begun to lower the Paxil and getting good results. I want to thank you for passing on the doctor search advice. I very much appreciated hearing it. It reinforces my own inclinations of not wanting to settle with less than expected from a professional. Glad to hear there has been considerable improvement from the Wellbutrin so far.
  4. Thank you, I'm glad to hear that. Your descriptions have been so easy to relate to. I have many thoughts and am very inquisitive on this subject. After all, it's "only" my brain! haha. When you consider that it can take a compound leg fracture up to 10 months to heal, I guess it's not too unreasonable a time to expect the brain to respond to medication and start working right. I know I expected the medication to work faster. It sounds like you have a very knowledgeable doctor. And I look forward to hearing his opinions as things progress. My primary care doctor helped navigate me through this ssri and Wellbutrin treatment until he left and took on a different position. I just started with a psychiatrist and not so sure of him yet. For taking on a new patient, he wasn't very thorough and so far has not picked up on any clues as far as some strong side affects I've been experiencing with the Paxil/wellbutrin combo. Anyway, my pcp always emphasized exercise and it does help, except the Paxil makes me sooo tired- like functioning through mud. How have you been doing on the exercise front?
  5. PerfectD, I wouldn't be afraid of the Wellbutrin. It is very easily adjusted. If it feels like too much, you can lower it slightly and symptoms calm down over 3-4 days. I'd say it would take about 3 weeks to know if something doesn't feel right. But it could be the ssri that needs lowering. In my case, it was the Paxil I needed to decrease as it was making me feel a heavy tiredness and wanted to sleep all the time. A couple days ago, I went from Paxil 20mg to 15mg and it has helped lessen those strong side effects, Also, I found out with my Paxil/Wellbutrin combo that they both influence each other. So, the levels are raised in both evidently. The Paxil/Wellbutrin combo is the most intense that way. I talked with a couple doctors on justanswer.com. They both verified this information. And they said when these medications are prescribed together, the doses of both of them are reduced and given at a lower dose than the normal recommended dose. Just wanted to pass this info along to you. I was so happy to get it figured out, as I'm rather scared of SSRIs and changing doses.
  6. Hello Burg, I take Wellbutrin SR 150 x 2 and Synthroid. Synthroid at 6 am. Wellbutrin at 8:30 am and again at 8:30 pm. Does not interfere with sleep.
  7. One thing I have done, is to take my time when starting a new medication. If I wasn't sure, I would wait until I had an inclination to want to increase the dose. And I would email or call my doctor when I was ready. I used to get all worked up about having to make a decision at my appointment. I started Wellbutrin last summer and had a good response to it. It was like finding the missing link. It was added to Paxil 20mg that I had been on for 6 months. I also had night sweats on Paxil alone, and they went away when I started taking the Wellbutrin. My PCP started me out slowly. From 100sr to 150sr to 200sr. Around 6 weeks on each dose. When I got to 5 weeks on the 200sr dose, I couldn't decide if I needed to increase. It was a new medication and it didn't work like I expected it to, yet I was having a positive response to it. Since I wasn't 100% at that time, I took a guess and opted to go to the 300sr (150 x 2). And I did okay on that dose. There's no harm in saying to your doctor that you are not sure, and would it be okay to give her a call when you are ready. Knowing I could do that, it took all the pressure off. I guess if you knew how long it took for Wellbutrin to work, then that could help you decide by how your are currently feeling. And then discussing this with your doctor can help you to know what to do.
  8. Not a caretaker, but I was where your wife is at. It won't last forever. She will get better. It's a lot of trial and error with the medications and finding one or two that works for her.
  9. Interesting. It's as if I wrote this. I can completely relate. I read a lot of Wellbutrin reviews and remember one girl said that she felt better by 8 weeks in her experience and it got better and better after 8 weeks. I think your journal will hit home with many that read it. Thanks again for posting your experience.
  10. I always feel that there is a cause and effect when making any changes to medications. Thus, I would expect some reaction to lowering your Klonopin dose.
  11. Sounds like she was adding the Wellbutrin as a way of tweaking the Lexapro. I have heard that Wellbutrin is not good for bulimia. When that didn't work, she tried the other two medications. Since you are at the highest dose of the Lexapro, it made sense to augment with the Wellbutrin to see if that helped first. Unfortunately we have to go through these experiments to see what is going to work! So then perhaps the next step would be changing Lexapro out for a different SSRI. These are just my thoughts based off of my experiences, not anything educated.
  12. Good question. I was wondering the same thing myself. I take Paxil 20mg. and added Wellbutrin because I was soo tired. Don't know if raising the Paxil would have taken care of that. But I opted to add the Wellbutrin.....starting with 100sr mg. for several weeks, then 150sr (six weeks) to 200 sr (5 weeks) then to 300 (150sr x 2). I still struggle with the tiredness. So far, the addition of Wellbutrin/bupropion helped with nervousness, edginess, and the ability to handle stress like a normal person. It basically helped to normalize me. The Paxil took care of the anxiety and maybe some depression, but I felt I was still missing "something". I am just a muzzy mess on SSRIs alone. I was on the 300 sr for 4 months when I started to get bad headaches and painful joints. I reduced it to 250 and that took care of the symptoms. Then to 200 for 8 weeks. During the 8 weeks I tried to reinstate the 300 dose a couple times. I was not good on the 200 dose, and finally after 6-8 weeks was able to go back to the 300 dose with no problems. TMI probably, but maybe someone can benefit from my experience. I am under the care of a psychiatrist. I hope someone can answer your question because I would also like to know how much the one influences the other. I should ask my doctor that next week at my appointment. My suggestion to you would be to increase the Wellbutrin slowly like I did. We really don't know how much of a dose we really need. Being on Paxil, I have not found Wellbutrin to be all that activating like it is known to be.
  13. Hello Para_life, how are things going?
  14. It could be that the 300 mg was too much too soon. Start low and go slow can be a good thing when adjusting to new medications. Are you feeling relief from the lowered dosage of Wellbutrin?
×
×
  • Create New...